Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have uncontrollable clenching in ears, inflammation. What anti depressant could help?

I currently have uncontrolable clenching which is causing horrible ringing in my ears. I have been seeing a TMJ specialist, who does not belive in prescriptions to help with clenching. I have inflammation that is not going away with Aleve or ibuproben. I sleep with a night guard, which is not helping my clenching during the day. What anti depressant could help with my clenching during the day and or inflammation prescriptions could resolve this problem?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
A detailed clinical evaluation such as palpation and OPG is necessary to plan the exact cause of disease underlying.
CLENCHING or ringing in ears is usually caused due to TMJ dislocation.
I would advice you to avoid mouth opening too widely.
Intermaxillary fixation or immobilization has to be done depending on the severity of disease.
Please do visit an oral-maxillofacial surgeon for further concern.
Hope this helps.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor